Kliniske tegn på Cushings syndrom efter langvarig anvendelse af lokalsteroid i mundhulen

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Topical glucocorticoids are the most commonly used drugs for treating a number of acute and chronic inflammatory diseases of the skin and the mucous membranes. Prolonged use of superpotent and potent topical glucocorticoids is related to an increased risk of developing severe side effects. In this case we describe the development of clinical signs of Cushing's syndrome in a 26-year-old woman, after continued daily application of potent topical glucocorticoid in the oral cavity.
Original languageDanish
JournalUgeskrift for Laeger
Volume174
Issue26
Pages (from-to)1823-4
Number of pages2
ISSN0041-5782
Publication statusPublished - 2012

See relations at Aarhus University Citationformats

ID: 50958778